Partial regularity of traces of solutions of higher-order nonlinear elliptic systems

Authors

  • E. A. Kalita

Abstract

For traces of generalized solutions of elliptic systems on smooth manifolds, we study the dependence of the Hausdorff dimension of the set of points at which a solution is not smooth on the modulus of ellipticity of a system.

Published

25.11.1993

Issue

Section

Research articles

How to Cite

Kalita, E. A. “Partial Regularity of Traces of Solutions of Higher-Order Nonlinear Elliptic Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 11, Nov. 1993, pp. 1495–1502, https://umj.imath.kiev.ua/index.php/umj/article/view/5956.